# SDR DALA2018102206196

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791423) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 727E BETWEEN STR 23L AND 24L. AT AFT CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 727E, BETWEEN STRINGER 23L & 24L AT AFTER CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-532 REVISION 2 AND ERA 572482-14.
